RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guzakov, N N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:77
Abstract pages:245
Full texts:50
References:25

http://www.mathnet.ru/eng/person68373
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. N. N. Guzakov, V. M. Vishnevsky, A. I. Lyakhov, “Maximal throughput of wireless access to the internet: its estimation”, Avtomat. i Telemekh., 2004, 9,  52–70  mathnet  mathscinet; Autom. Remote Control, 65:9 (2004), 1400–1416  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021